BIROn - Birkbeck Institutional Research Online

    Undecidable relativizations of algebras of relations

    Mikulas, Szabolcs and Marx, M. (1999) Undecidable relativizations of algebras of relations. Journal of Symbolic Logic 64 (2), pp. 747-760. ISSN 0022-4812.

    Full text not available from this repository.

    Abstract

    In this paper we show that relativized versions of relation set algebras and cylindric set algebras have undecidable equational theories if we include coordinatewise versions of the counting operations into the similarity type. We apply these results to the guarded fragment of first-order logic.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 13 Jul 2021 14:53
    Last Modified: 13 Jul 2021 14:53
    URI: https://eprints.bbk.ac.uk/id/eprint/45084

    Statistics

    Downloads
    Activity Overview
    0Downloads
    8Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item